# SDR DALA1116755523

- Difficulty date: February 20, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,328 hours, 32,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT STRUCTURE HAS CORROSION, STA 365, RBL 45.  REPAIRED SEAT TRACK SUPPORT STRUCTURE AT STA 365, RBL 45, IAW B757-A-53-01-801-663A-A.
